MAUDE Adverse Event Report: BAYER MEDICAL CARE MEDRAD STELLANT FLEX; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BAYER MEDICAL CARE MEDRAD STELLANT FLEX; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number FLEX-200-SPK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
There have been 4 instances this week in that the hub of the extension tubing has separated from the tubing itself.Fda safety report id # (b)(4).

Brand Name
MEDRAD STELLANT FLEX
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BAYER MEDICAL CARE
MDR Report Key12967551
Report NumberMW5105937
Device Sequence Number4292077
Product Code DXT
UDI-Device Identifier00616258022819
UDI-Public(01)00616258022819
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2025
Device Model NumberFLEX-200-SPK
Device Catalogue Number2021-09-18
Device Lot Number8607967
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexPrefer Not To Disclose